Robust Bayesian Analysis of Lifetime Data from Maxwell Distribution

  • M. S. Panwar
  • Sanjeev K Tomer Department of Statistics, Banaras Hindu University.

Abstract

In this paper, we consider robust Bayesian analysis of lifetime data from the Maxwell distribution assuming an $\varepsilon$-contamination class of prior distributions for the parameter. We obtain robust Bayes estimates of the parameter and mean lifetime under squared error and LINEX loss functions in presence of uncensored as well as Type-I progressively hybrid censored lifetime data. A real data set is analysed for numerical illustrations.

Published
2018-12-17
How to Cite
Panwar, M. S., & Tomer, S. K. (2018). Robust Bayesian Analysis of Lifetime Data from Maxwell Distribution. Austrian Journal of Statistics, 48(1), 38-55. https://doi.org/https://doi.org/10.17713/ajs.v47i4.692
Section
Special Issue on Lifetime Data Modelling (closed)